# SDR SWAA2022020955247

- Difficulty date: February 11, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 48,102 hours, 28,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727 AND 727 D L/H CAP STRIP HAS MULTIPLE AREAS OF CORROSION ON BOTTOM SKIN SURFACES NOTE: 1 EA CAP STRIPS AS MARKED / REPLACED CAPSTRIP (P/N# 453A2611-8 ATAG WN1222) AFT CARGO COMPARTMENT STA 727-727D L/H IAW AMM 25-52-06-400-801.
